# SDR SWAA2024093033862

- Difficulty date: September 3, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,626 hours, 6,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CORNER SCUFF PLATE IS CRACKED<[01] AFT CARGO DOOR AFT CORNER SCUFF PLATE WAS REPAIRED ON BACKSHOP W/O 45948/1000/0001 SERIAL NO. 9376843 SHOP WELD IAW SRM 53-60-15-2R-1;[02] VERIFIED ITEM 1 C/W
